File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New versions of bounded real lemmas for continuous and discrete uncertain systems

TitleNew versions of bounded real lemmas for continuous and discrete uncertain systems
Authors
KeywordsBounded real lemma
Linear matrix inequality
Polytopic uncertainty
Uncertain systems
Issue Date2007
PublisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/
Citation
Circuits, Systems, And Signal Processing, 2007, v. 26 n. 6, p. 829-838 How to Cite?
AbstractNew bounded real lemmas for linear systems with parameter uncertainties belonging to a convex bounded-polyhedral domain are established in this paper. Both continuous- and discrete-time uncertain systems are investigated. The derived conditions are expressed in terms of a set of linear matrix inequalities defined at the vertices of the uncertainty polytope. Numerical comparisons with those appearing recently in the literature show that the proposed conditions provide less conservative results. © Birkhäuser Boston 2008.
Persistent Identifierhttp://hdl.handle.net/10722/129026
ISSN
2015 Impact Factor: 1.178
2015 SCImago Journal Rankings: 0.571
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorZou, Yen_HK
dc.date.accessioned2010-12-20T03:09:48Z-
dc.date.available2010-12-20T03:09:48Z-
dc.date.issued2007en_HK
dc.identifier.citationCircuits, Systems, And Signal Processing, 2007, v. 26 n. 6, p. 829-838en_HK
dc.identifier.issn0278-081Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/129026-
dc.description.abstractNew bounded real lemmas for linear systems with parameter uncertainties belonging to a convex bounded-polyhedral domain are established in this paper. Both continuous- and discrete-time uncertain systems are investigated. The derived conditions are expressed in terms of a set of linear matrix inequalities defined at the vertices of the uncertainty polytope. Numerical comparisons with those appearing recently in the literature show that the proposed conditions provide less conservative results. © Birkhäuser Boston 2008.en_HK
dc.languageeng-
dc.publisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/en_HK
dc.relation.ispartofCircuits, Systems, and Signal Processingen_HK
dc.subjectBounded real lemmaen_HK
dc.subjectLinear matrix inequalityen_HK
dc.subjectPolytopic uncertaintyen_HK
dc.subjectUncertain systemsen_HK
dc.titleNew versions of bounded real lemmas for continuous and discrete uncertain systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0278-081X&volume=26&issue=6&spage=829&epage=838&date=2007&atitle=New+versions+of+bounded+real+lemmas+for+continuous+and+discrete-time+uncertain+systems-
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s00034-007-9000-0en_HK
dc.identifier.scopuseid_2-s2.0-77949423091en_HK
dc.identifier.hkuros168440-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77949423091&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume26en_HK
dc.identifier.issue6en_HK
dc.identifier.spage829en_HK
dc.identifier.epage838en_HK
dc.identifier.isiWOS:000252895800002-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridZou, Y=7402166773en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats